IEICE Communications Express
Online ISSN : 2187-0136
ISSN-L : 2187-0136
Approximating bivariate Suzuki distribution with bivariate Lognormal distribution
Rui ZhangJi-bo WeiHui WangGao-Sheng Li
Author information
JOURNALS FREE ACCESS

2013 Volume 2 Issue 11 Pages 470-477

Details
Abstract

In this paper, we present a simple method to approximate the bivariate Suzuki distribution by a bivariate Lognormal distribution. In particular, each Suzuki random variable (RV) is approximated by a new Lognormal RV, and the correlation coefficient between two Suzuki RVs is approximated by a new correlation coefficient between two Lognormal RVs. Numerical results validate the accuracy of this approximating method, and this method will facilitate the future analysis and calculation of the diversity system over correlated Suzuki channels.

Information related to the author
© 2013 The Institute of Electronics, Information and Communication Engineers
Next article
feedback
Top